It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Add?
Feb 7, 2004
My doctor said I had add back in september so he gave me a low dose of adderoll. Before all this (I posted something about this earlier) I had a paper route for 5 years and I was suffering from a horrible sleep debt. A little after I started adderoll I quit my paper route. my "add symptoms" went away, but I thought for certain my sleep debt was causing them so recently I asked the doctor if I could stop taking my medication. I did that about a week ago and now I seem to be suffering from either add or some sort of (psychological?) withdrawl from amphetamines. my questions are: should I go back on the medication? while I was on them, was my happier state of mind due to a high I experienced while being doped up on amphetamines? and if I am to go back on the adderoll, will it cause me any big health problems? any help is greatly appreciated, this matter has been a real pain for me.
Re: Add?
Feb 8, 2004
I can't remember too much of how I was before I had my paper route, I think because the lack of sleep affected my memory. I do know that I have been off for nearly 2 weeks now and I still can't think through music well (I can't seem to play guitar well cause I can't quite focus on it) and I can't read well because I can't focus on what I am reading, and when I was on adderoll I red 1-2 books a week. these 2 problems are the biggest ones I have and they have me real worried





All times are GMT -7. The time now is 08:37 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!